New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

stillme
Veteran Member


Date Joined Aug 2011
Total Posts : 556
   Posted 11/18/2011 6:48 PM (GMT -6)   
So now my brain is doing something crazy. There is this zzzzzzzzpp sound and it feels like the connectors aren't meeting and I might pass out. Has anyone experienced this? Why am I being pushed to the edge?

Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 11/18/2011 7:04 PM (GMT -6)   
The only time I have personally heard of this is when people are weaning off of certain medications or are on too much of some meds. There are probably many other causes the medication issue is the only one I am familiar with.

IMHO I think you should seek some medical attention ASAP. It may be nothing, but this kind of symptom is not something to mess around with.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.

stillme
Veteran Member


Date Joined Aug 2011
Total Posts : 556
   Posted 11/18/2011 7:20 PM (GMT -6)   
I did just stop citalopram. I go see me psych dr tomorrow. I am going to ask her about it. It is sort of scarey because for a brief second it seems like things are blinking out. Sometimes it is a rapid succession of these zaps, like static or something.

Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 11/18/2011 8:33 PM (GMT -6)   
Given the class of medication that is, it is very possible that stopping it is what is causing your "zaps".
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42498
   Posted 11/18/2011 8:47 PM (GMT -6)   
I use to get brain zaps on effexor. I got use to them. Sometimes I thought I could hear my eyes move. It made a swishing sound. I would talk to the doc about it, but it sounds like it is from coming off the med.

I hope that they aren't too bothersome. They will stop. But do let your doc or counselor know.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20227
   Posted 11/18/2011 10:36 PM (GMT -6)   
sorry mate, had them on lexapro as well. they do pass, but are nasty all in the same. hang in there. with much healing compassion, jamie.
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

beagleman
Regular Member


Date Joined Nov 2011
Total Posts : 226
   Posted 11/18/2011 10:58 PM (GMT -6)   
I had a similar experience withdrawing from paxil(paroxitine), also had headaches, vomiting, shaking. After 2 weeks these symptons passed. Im on effexor now and i get tremors, i dont know if it's the medication or anxiety. Goodluck.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20227
   Posted 11/19/2011 3:22 AM (GMT -6)   
how are you doin'? any better? with healing compassion, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

stillme
Veteran Member


Date Joined Aug 2011
Total Posts : 556
   Posted 11/19/2011 10:27 AM (GMT -6)   
Hi guys. The zaps have been a little less so far this morning. Just returned from psych dr and therapist. Increased the wellbutrin and lithium then added activan. From scale she said the depression had decreased some. But, I don't feel any better. Therapist said still severe depression and anxiety. Hoping this adjusment helps. She didn't seem concerned about the zaps. Said they should go away. I guess it just comes with the territory. Hope everyone is doing well.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42498
   Posted 11/19/2011 10:53 AM (GMT -6)   
This process is so slow, you may not see much change, but it is happening. I am glad you have a good pdoc and therapist. I do too. They are a good team. All on the same page. Which really helps.

Hope you continue to feel better. I do think that the brain zaps do go with the territory.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20227
   Posted 11/19/2011 11:05 PM (GMT -6)   
feel better soon my dear friend.


((((((((((((((((((((((((((((((((((((((((((((((((((((((((((HUGS)))))))))))))))))))))))))))))))))))))))))))))

~jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

sos007
Veteran Member


Date Joined Nov 2011
Total Posts : 615
   Posted 11/19/2011 11:23 PM (GMT -6)   
I hope your feeling better soon, I will keep you in my thoughts and prayers.


Take care, Amy




50 yr.old female
Chronic pain, fibro, mild depression and nerve pain

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20227
   Posted 11/20/2011 7:02 AM (GMT -6)   
any better my friend? with healing compassion 2 ya, jamie. here for ya 2.
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

stillme
Veteran Member


Date Joined Aug 2011
Total Posts : 556
   Posted 11/20/2011 9:17 AM (GMT -6)   
They were better until last night. Felt like I had a piece of bacon in my head just sizzling LOL. Hope fully they were burning themselves out. None this morning so far but I. Haven't been up very long. The Ativan seemed to help. It relaxed my body, however I did wake up twice. I didn't feel tired when I got up so that's a plus. As luck would have it the insurance won't cover the increase in wellbutrin. Psych doc wants me to take 3 per day, insurance will only pay for 2. Hopefully they get it straight next week because I only have about 7 left. I am going to stay with the 2 per day until they sort it out. Don't want to think about what will happen if they run out. I'm barely making it with the 2 I'm taking, hence the increase. Silly insurance company.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42498
   Posted 11/20/2011 9:57 AM (GMT -6)   
Insurance companies can be a pain in the butt. Maybe with precertification it would work. I would call them and try and work something out so you can get the medication that you need. Sometimes we can find a loophole. Best wishes...

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20227
   Posted 11/22/2011 12:25 AM (GMT -6)   
buggers. hoping it works out for you. keep strong, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

BigSky Country
Regular Member


Date Joined Nov 2011
Total Posts : 28
   Posted 11/22/2011 10:50 AM (GMT -6)   
I am so sorry....this happened to me also. I went off 100mgs of Zoloft and I went through dizzy spells and the zaps. It will pass with time. Good Luck, and we'll be here for you!
http://bustitbush.blogspot.com/
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 19, 2018 11:40 PM (GMT -6)
There are a total of 2,983,477 posts in 327,124 threads.
View Active Threads


Who's Online
This forum has 161915 registered members. Please welcome our newest member, Manystripes.
319 Guest(s), 8 Registered Member(s) are currently online.  Details
ezhoe, dbrookenz, logoslidat, wibblypig, xfmlg, DJBearGuy, Redwhite&blue, BOB 46